American Journal of Applied Sciences

A Recurrence Formula for Computing the Derivative of Composition of Functions

A. A. Taani

DOI : 10.3844/ajassp.2007.792.794

American Journal of Applied Sciences

Volume 4, Issue 10

Pages 792-794

Abstract

A new recursion formula for computing the n − th derivative of the composition of two functions has been introduced in this contribution. The importance of this new formula is associated with its counterpart; Leibniz rule for finding the n − th derivative of the product of two functions. Furthermore the process of computing this formula has been presented in algorithmic format herein.

Copyright

© 2007 A. A. Taani. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.